# SDR DL757010845

- Difficulty date: May 26, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 50,613 hours, 26,486 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480119
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FLT LVL 330 - 40 MILES OUT OF BNA, TOOK 1 BREATH OF FRESH AIR, THE NEXT BREATH WAS FOUL AND TOXIC, SMELL WAS THROUGHOUT CABIN AND COCKPIT.  ON GROUND 30 SECONDS SMELL GOT WORSE.  EVACUATED A/C.  REPLACED PWR WIRE AND L-1 WINDOW ASSY DUE TO HEAT DAMAGE.
